Alert archive / Florida / Small Craft Advisories in 2012

Small Craft Advisory 11, NWS Melbourne, FL

February 24, 2012

NWS Melbourne, FL issued this small craft advisory at Feb 24, 2012, 10:27 AM EST. It was in force for 66 hr.

The area

The counties it named.

The facts

Issued
Feb 24, 2012, 10:27 AM EST (15:27 UTC)
Expired
Feb 27, 2012, 4:00 AM EST
In force
66 hr
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

547 
WHUS72 KMLB 241527
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1027 AM EST FRI FEB 24 2012

AMZ570-572-250930-
/O.NEW.KMLB.SC.Y.0011.120224T1527Z-120225T2100Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
1027 AM EST FRI FEB 24 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST SATURDAY. 

* WINDS AND SEAS...GUSTY SOUTHWEST WINDS TO AROUND 20 KNOTS WILL
  OCCUR IN THE GULF STREAM THROUGH THIS EVENING...THEN AS A COLD
  FRONT DROPS THROUGH AFTER MIDNIGHT...WINDS WILL BECOME NORTH 20
  TO 25 KNOTS AND GUSTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
6 follow-up statements
605 
WHUS72 KMLB 242052
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
352 PM EST FRI FEB 24 2012

AMZ575-250930-
/O.EXB.KMLB.SC.Y.0011.120225T1700Z-120226T0300Z/
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
352 PM EST FRI FEB 24 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 10 PM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 10 PM EST
SATURDAY. 

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 20 KNOTS WILL SHIFT TO
  THE NORTHWEST LATE TONIGHT AND BECOME NORTH AROUND 20 KNOTS
  EARLY SATURDAY. SEAS WILL BUILD 5 TO 7 FEET AND BE HIGHER IN THE
  GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-250930-
/O.EXT.KMLB.SC.Y.0011.000000T0000Z-120226T0300Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
352 PM EST FRI FEB 24 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST SATURDAY...

* WINDS AND SEAS...GUSTY SOUTHWEST WINDS TO AROUND 20 KNOTS WILL
  OCCUR IN THE GULF STREAM THROUGH THIS EVENING...THEN AS A COLD
  FRONT DROPS THROUGH AFTER MIDNIGHT...WINDS WILL BECOME NORTH 20
  TO 25 KNOTS AND GUSTY. SEAS WILL BUILD TO 5 TO 7 FEET LATE
  TONIGHT AND BE HIGHER IN THE GULF STREAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
193 
WHUS72 KMLB 250846
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
346 AM EST SAT FEB 25 2012

AMZ550-252100-
/O.EXB.KMLB.SC.Y.0011.120225T0846Z-120225T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
346 AM EST SAT FEB 25 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

* WINDS AND SEAS...NORTH AROUND 20 KNOTS. SEAS WILL BUILD 5 TO 7
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ552-252130-
/O.EXB.KMLB.SC.Y.0011.120225T0846Z-120226T1200Z/
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
346 AM EST SAT FEB 25 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST SUNDAY. 

* WINDS AND SEAS...NORTH AROUND 20 KNOTS. SEAS WILL BUILD 5 TO 7
  FEET AND BE HIGHER IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-252130-
/O.EXB.KMLB.SC.Y.0011.120225T1500Z-120226T1200Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
346 AM EST SAT FEB 25 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 AM
EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO
7 AM EST SUNDAY. 

* WINDS AND SEAS...SOUTHWEST WINDS 15 KNOTS WILL SHIFT TO THE NORTH
  AROUND 20 KNOTS THIS MORNING. SEAS WILL BUILD 5 TO 7 FEET AND
  BE HIGHER IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-252130-
/O.EXT.KMLB.SC.Y.0011.000000T0000Z-120226T1200Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
346 AM EST SAT FEB 25 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST SUNDAY...

* WINDS AND SEAS...NORTH 20 TO 25 KNOTS AND GUSTY. SEAS WILL BUILD
  TO 6 TO 7 FEET AND BE HIGHER IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ575-252130-
/O.EXT.KMLB.SC.Y.0011.120225T1500Z-120226T1200Z/
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
346 AM EST SAT FEB 25 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO
7 AM EST SUNDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 15 KNOTS WILL SHIFT TO THE NORTH
  AROUND 20 KNOTS THIS MORNING. SEAS WILL BUILD 5 TO 7 FEET AND
  BE HIGHER IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
495 
WHUS72 KMLB 251959
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
259 PM EST SAT FEB 25 2012

AMZ550-260300-
/O.EXT.KMLB.SC.Y.0011.000000T0000Z-120226T0300Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
259 PM EST SAT FEB 25 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS AND SEAS...NORTH WINDS AROUND 20 KNOTS. SEAS WILL BUILD 5
  TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-572-575-260300-
/O.EXT.KMLB.SC.Y.0011.000000T0000Z-120227T0300Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
259 PM EST SAT FEB 25 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST SUNDAY...

* WINDS AND SEAS...NORTH WINDS AROUND 20 KNOTS. SEAS WILL BUILD 6
  TO 8 FEET AND BE HIGHER IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ552-570-260300-
/O.CON.KMLB.SC.Y.0011.000000T0000Z-120226T1200Z/
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
259 PM EST SAT FEB 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY...

* WINDS AND SEAS...NORTH WINDS AROUND 20 KNOTS. SEAS WILL BUILD 5
  TO 7 FEET AND HIGHER IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
263 
WHUS72 KMLB 260305
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1005 PM EST SAT FEB 25 2012

AMZ552-260415-
/O.CAN.KMLB.SC.Y.0011.000000T0000Z-120226T1200Z/
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
1005 PM EST SAT FEB 25 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

SEAS AND WINDS HAVE DECREASED BELOW SMALL CRAFT ADVISORY THRESHOLDS.

$$

AMZ550-260415-
/O.EXP.KMLB.SC.Y.0011.000000T0000Z-120226T0300Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
1005 PM EST SAT FEB 25 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...

SEAS AND WINDS HAVE DECREASED BELOW SMALL CRAFT ADVISORY THRESHOLDS.

$$

AMZ555-572-575-261200-
/O.CON.KMLB.SC.Y.0011.000000T0000Z-120227T0300Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
1005 PM EST SAT FEB 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
SUNDAY...

* WINDS AND SEAS...NORTH WINDS AROUND 20 KNOTS. SEAS WILL BUILD 
  6 TO 8 FEET AND BE HIGHER IN THE GULF STREAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-261200-
/O.CON.KMLB.SC.Y.0011.000000T0000Z-120226T1200Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
1005 PM EST SAT FEB 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY...

* WINDS AND SEAS...NORTH WINDS AROUND 20 KNOTS. SEAS WILL BUILD 
  5 TO 7 FEET AND HIGHER IN THE GULF STREAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
475 
WHUS72 KMLB 260954
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
454 AM EST SUN FEB 26 2012

AMZ555-570-572-575-262130-
/O.EXT.KMLB.SC.Y.0011.000000T0000Z-120227T0900Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
454 AM EST SUN FEB 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST MONDAY...

* WINDS AND SEAS...NORTHEAST TO EAST WINDS AROUND 20 KNOTS. SEAS 5
  TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
220 
WHUS72 KMLB 262011
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
311 PM EST SUN FEB 26 2012

AMZ555-570-572-575-270900-
/O.CON.KMLB.SC.Y.0011.000000T0000Z-120227T0900Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
311 PM EST SUN FEB 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

* WINDS AND SEAS...EAST TO EAST-SOUTHEAST WINDS AROUND 20 KNOTS. SEAS 5 TO
  7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 24, 9:46 AM EST, 41 minutes earlier.

Area forecast discussion, Feb 24, 9:46 AM EST, 41 minutes before
AREA FORECAST DISCUSSION...CORRECTED WWA SECTION
NATIONAL WEATHER SERVICE MELBOURNE FL
946 AM EST FRI FEB 24 2012

.UPDATE...
...VERY WARM TODAY WITH GUSTY SOUTHWEST WINDS...
...MIN RH MAY APPROACH 35 PERCENT...

CURRENTLY-TODAY...CENTRAL FLORIDA MORNING SOUNDINGS SHOW QUITE
STRONG LOW LEVEL SOUTHWEST WINDS AND VERY DRY AIR JUST A LITTLE
ABOVE THE SURFACE.  THIS WILL LEAD TO A RAPID DISSIPATION OF THE
AREAS OF LOW LEVEL STRATUS.  SKIES WILL BE PARTLY-MOSTLY SUNNY THIS
AFTERNOON.

CURRENT LAKE WIND ADVISORY WILL VERIFY EASILY AND SUSTAINED WINDS
MAY EVEN BE CLOSE TO 25 MPH WITH GUSTS AROUND 35 MPH.

MAX TEMPS IN THE MID-UPPER 80S EXPECTED.  IT IS NOT IMPOSSIBLE THAT
90 DEGREES WILL BE TOUCHED IN A FEW SPOTS.

CURRENT ZONES LOOK GOOD AND HAVE ONLY SLIGHTLY TWEAKED CLOUD COVER
GRIDS.

&&

.AVIATION...
LOW STRATUS WILL QUICKLY DISSIPATE BY 15-16Z...THEN SOUTHWEST
WINDS WILL BECOME QUITE GUSTY TO AROUND 30 KNOTS ACROSS THE
INTERIOR TERMINALS AND KDAB-KTIX. SOUTHERN TERMINALS SHOULD HAVE
GUSTS 20-25 KNOTS.

&&

.MARINE...
TODAY-TONIGHT...EXPECT STABILITY TO DRIVE THE WINDS AS GUSTY...WARM
SOUTHWEST WINDS TODAY WILL NOT MIX TO THE SURFACE OVER THE COOLER
SHELF WATERS.  THINK THAT OVER THE GULF STREAM THOUGH WINDS WILL
BE MUCH MORE GUSTY. AFTER MIDNIGHT NORTH WINDS WILL KICK IN
ACROSS THE NORTH TO AROUND 20 KNOTS AND AN ADVISORY IS EXPECTED
THERE LATE.

WILL START AN ADVISORY FOR THE NORTHERN TWO OFFSHORE ZONES
STARTING AT 10 AM.

&&

.FIRE WEATHER...
TODAY...MORNING SOUNDINGS SHOW VERY DRY AIR A FEW THOUSAND FEET
ABOVE THE SURFACE.  CURRENTLY OUR MIN RH IS 40-45 PERCENT...BUT
GIVEN THE DRYNESS OF THE AIR ALOFT...IT IS NOT INCONCEIVABLE THAT
VALUES WILL FALL TO AROUND 35 PERCENT.  WITH THE QUITE STRONG LOW
LEVEL SOUTHWEST WINDS...THIS COULD LEAD TO SERIOUS ISSUES WITH THE
SPREAD OF NEW OR EXISTING WILDFIRES.  CURRENTLY WE HAVE A FIRE
DANGER STATEMENT IN EFFECT AND WILL MONITOR FOR THE NEED OF A SHORT
FUSED RED FLAG.

&&

.CLIMATE...
RECORD HIGHS FOR TODAY FEB 24TH:

DAYTONA BEACH  88  1962
ORLANDO        90  1962
MELBOURNE      92  1962
VERO BEACH     86  1962

VERO BEACH LOOKS MOST LIKELY TO AT LEAST TIE THEIR RECORD AND
PROBABLY BREAK IT.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  87  55  62  52 /  10  20  10  10
MCO  87  60  68  51 /  10  20  10  10
MLB  87  66  68  57 /  10  20  20  10
VRB  87  67  69  59 /  10  10  20  10
LEE  85  55  65  48 /  10  20  10  10
SFB  87  58  65  51 /  10  20  10  10
ORL  87  60  66  52 /  10  20  10  10
FPR  87  63  70  60 /  10  10  20  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 6 PM EST TODAY FOR COASTAL VOLUSIA-
     INDIAN RIVER-INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-
     NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
     BREVARD-SOUTHERN LAKE-ST. LUCIE.

AM...SMALL CRAFT ADVISORY UNTIL 4 PM EST SATURDAY FOR WATERS FROM
     FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM
     OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
     SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

&&

SHORT TERM/AVIATION...LASCODY
IMPACT WEATHER UPDATES...SEDLOCK
Hazardous weather outlook, Feb 24, 10:05 AM EST, 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MELBOURNE FL
1005 AM EST FRI FEB 24 2012

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-241900-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1005 AM EST FRI FEB 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.HIGH WIND IMPACT...
A LAKE WIND ADVISORY IS IN EFFECT THROUGH THE AFTERNOON. SOUTHWEST
WINDS AROUND 20 MPH WITH GUSTS OF 30 TO 35 MPH WILL DEVELOP LATE
THIS AFTERNOON ACROSS LAKE...VOLUSIA...SEMINOLE...ORANGE...OSCEOLA
AND BREVARD COUNTIES. SLIGHTLY LOWER WIND SPEEDS CAN BE EXPECTED
FROM OKEECHOBEE COUNTY TO THE TREASURE COAST. THESE WINDS WILL MAKE
OPEN WATERS ON THE INTRACOASTAL WATERS AND INLAND LAKES VERY
CHOPPY...WHICH CAN TIP OR SWAMP SMALL CRAFT.

.SMOKE IMPACT...
SMOKE MAY SIGNIFICANTLY REDUCE VISIBILITIES ALONG I 95 IN NORTH
BREVARD COUNTY NEAR TITUSVILLE DUE TO A LARGE SMOLDERING WILDFIRE.

.RIP CURRENT IMPACT...
WEATHER AND OCEAN CONDITIONS WILL PRODUCE AN ELEVATED THREAT FOR
RIP CURRENTS AT THE BEACHES OF EAST CENTRAL FLORIDA TODAY. ALWAYS
SWIM WITHIN SIGHT OF A LIFEGUARD.

.WIND AND SEA IMPACT...
A SMALL CRAFT ADVISORY IS IN EFFECT FOR OFFSHORE WATERS NORTH OF
SEBASTIAN INLET. ELSEWHERE SMALL CRAFT SHOULD EXERCISE CAUTION OVER
THE OPEN ATLANTIC DUE TO SOUTHWEST WINDS 15 TO 20 KNOTS. SHORT
PERIOD WIND WAVES WILL PRODUCE CHOPPY CONDITIONS OVER ALL THE WATERS.

.FIRE WEATHER IMPACT...
STRONG AND GUSTY SOUTHWEST WINDS WILL CAUSE CONTROL PROBLEMS WITH
ANY NEW OR EXISTING FIRES. DUE TO A DRY LAYER OF AIR ABOVE THE
SURFACE MINIMUM RELATIVE HUMIDITY VALUES MAY FALL CLOSE TO CRITICAL
VALUES THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
STRONG AND GUSTY NORTHWEST WINDS BEHIND A COLD FRONT WILL PRODUCE
HAZARDOUS BOATING CONDITIONS SATURDAY WHILE A COMBINATION OF WIND
AND DRIER AIR WILL INCREASE THE FIRE THREAT OVER LAND.

BOATING CONDITIONS WILL REMAIN POOR THROUGH TUESDAY DUE TO A STOUT
ONSHORE FLOW.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

SEDLOCK/KELLY

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 3:58 AM ESTLake Wind AdvisoryMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia14 hr
Feb 24, 3:23 PM ESTFire Weather WatchMLBLake, Orange, Osceola, Seminole, Volusia13 hr

Nearby

Small Craft Advisories in Florida, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.